# SDR SWAA117256

- Difficulty date: October 19, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 79,993 hours, 64,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FLOORBEAM T-CHORD CORRODED AT BS 986, BETWEEN RBL 26 TO RBL 40.  REPAIRED BEAM PER ER AND EA.
